- They lose an ally.
- It is proved that being a Russian ally gives you no tangible benefits.
- They lose their military presence/naval base.
- The cause of radical Islamic terrorism, a real national problem for Russia. is advanced.
- Yinonization is again allowed to take place as the Jewish solution for all Zionist imperial problems.
I remain amused by the number of people who attempt to analyze the Middle East, and immediately fall into a slough of confusion, due to being unable to use the essential analytic term 'Jewmoney'.
"Aylan Kurdi drowned off the shores of Turkey. His family was trying to reach Canada" Damage control: "Chris Alexander pauses his election campaign in wake of refugee crisis"
"Jewish Anti-Goyism and the Entrenched Divisions in the Palestine Movement"
"Outright lies from the New York Times: What you need to know about the dangerous new phase in the Ukraine crisis" [Oleh Tyahnybok: "John McCain Went To Ukraine And Stood On Stage With A Man Accused Of Being An Anti-Semitic Neo-Nazi" and "US fueled rise of Neo-Nazis in Ukraine, McCain stands with Oleh"] Have the Americans - well, Nudelman, World Jewry and their American stooges - lost control of the situation, or is this exactly what is supposed to happen to prevent any peaceful deal with the eastern Ukrainians which would forestall WWIII, WWIII being an outcome devoutly desired by the Traditional Enemies of Peace?
"Lebanon Protest Leaders Reveal Connections To Western Color Revolution Apparatus"
"Reading Hillary Clinton’s body language when she talks about the email debacle":
"Clinton is described, by both supporters and critics, as “brainy,” “tough” both personally and politically. In Las Vegas, however, her expressions were more like a tired boxer’s, slightly off-balance and woozy.
For relatively long stretches, given that she was holding a news conference, Clinton repeatedly closed her eyes. By itself, that facial muscle activity is a sign of sadness. But add to this how often she also raised her eyebrows, in ways not necessarily emphasizing her comments. This was unusual for her. And it usually signifies both sadness and anxiety."
The most optimistic reading is that these are just side-effects of the medication she is still on for her concussion. E.g.: "Tardive Dyskinesia - Eye Symptoms". It is funny how this kind of thing can happen in full view of thousands of people but everybody pretends not to notice, or produces an alternative explanation.